Follow
HABIBU ABDULLAHI
HABIBU ABDULLAHI
Sule Lamido University Kafin Hausa
Verified email at slu.edu.ng
Title
Cited by
Cited by
Year
A modified conjugate gradient method via a double direction approach for solving large-scale symmetric nonlinear equations
H Abdullahi, AS Halilu, MY Waziri
J. Numer. Math. Stoch. 10, 32-44, 2018
202018
Double direction and step length method for solving system of nonlinear equations
AS Halilu, A Majumder, MY Waziri, H Abdullahi
Eur. J. Mol. Clin. Med. 7 (7), 3899-3913, 2020
162020
Descent three-term DY-type conjugate gradient methods for constrained monotone equations with application
H Abdullahi, AK Awasthi, MY Waziri, AS Halilu
Computational and Applied Mathematics 41 (1), 32, 2022
82022
Derivative free Davidon-Fletcher-Powell (DFP) for solving symmetric systems of nonlinear equations
FSMHA M Mamat, M K Dauda, M A bin Mohamed, M Y Waziri
IOP Conference Series: Materials Science and Engineering 332, 2018
72018
A New Search Direction via Hybrid Conjugate Gradient Coefficient for Solving Nonlinear System of Equations
JSASH M K Dauda, Abubakar S Magajia, Habibu Abdullahi
MALAYSIAN JOURNAL OF COMPUTING AND APPLIED MATHEMATICS 2, 8-15, 2019
62019
A double direction conjugate gradient method for solving large-scale system of nonlinear equations
H Abdullahi, MY Waziri, MK Dauda
J. Math. Comput. Sci. 7 (3), 606-624, 2017
52017
A scaled three-term conjugate gradient method for convexconstrained monotone nonlinear equations and application
MYWASH H. Abdullahi, A. K . Awasthi
Journal of Physics: Conference Series 2267, 2022
12022
Modification of a conjugate gradient approach for convex constrained nonlinear monotone equations with applications in signal recovery and image restoration
E Nermeh, M Addullahi, AS Halilu, H Abdullahi
Communications in Nonlinear Science and Numerical Simulation, 108079, 2024
2024
The system can't perform the operation now. Try again later.
Articles 1–8